Feb 06, 2014 - 9:20 am
Hello everyone, My MIL had radiation for 6 weeks and two rounds of Chemo in May of 13 for anal cancer. The cancer is gone and all of her checkups have been good. She often complains of hemorhoids and some pain back there and often has a little bit of blood when she wipes. Is this cause for concern? I have mentioned it all to her DR. but the problem is when we are in the office she always down plays it and makes it seem like it is nothing when at home she is crying because of it and scared. She says the blood isnt bad just a little on the tissue when she wipes. when the DR doees her exams he never seen any external hemorhoids and there are no masses or anything back there so I am wondering what could be causing this. I dont know what to do because i know if i call and make another appointment for her and take her in when the dr asks her about it she will say oh it doesnt hurt that bad and the bleeding only happneded once when in fact she told us yesterday it has been happening almost every day. She just had a checkup with the DR 3 weeks ago and said everything is fine? Any suggestions on what could be causing this and what i should do?